Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Swollen welts around eyes and lips. Swollen, red, itching. Should I try mercury detox?

For the past month I have been plagued with swollen welts around my eyes and eyelids. Sometimes they are also on the lips . I have been eating only vegetables, fruit and water and have stopped wearing all makeup. Last week it was almost gone, then last Friday it blew up again. It is still swollen and red today. Itching. when I cry the tears sting. A wellness clinic doctor told me it was mercury detox . Does that make sense???
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It seems like you are having recurrences of angioedema. Take an anti allergic like Allegra 180 mg for few days. If in case it's too severe or recurrent you might need to take oral steroids also. Sometimes angioedema can lead to difficulty in swallowing or breathing in that case shot of injectable steroid and antihistaminic should be given. Hope that answers your query. Take care.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor